# SDR CALA2024121103063

- Difficulty date: December 10, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N17730
- Make and model: Boeing 737724
- Aircraft serial: 28798
- Aircraft time: 79,168 hours, 28,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 141A831031
- Condition: Corroded
- Location: Sta235-356
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-06-3-0288) CORROSION ON R-1 DOOR LOWER SILL STRUCTURE STA 295-356 ON UPPER SURFACE OF INNER CHORD. REMOVED AND REPLACED LOWER SILL CHORD PN: 6540004-106 PER B737-7 00 SRM 51-40-02-0G-0 PAR 4.B.
